# SDR IPXA09M55559

- Difficulty date: March 25, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 63,859 hours, 11,594 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO, LONGERON 52 AT STA 959-979 6 O'CLOCK POSITION FOUND CORROSION AND CRACKED AS MARKED.  ATTACH CORROSION LONG FASTENERS AND AREA PARTS REMOVED STA 949 AND STA 10 29 LONG TRIM REMOVED.  HFEC C/O ON TRIM OFF AREA, FOUND NO CRACK EVIDENT.  REPAIR LONGERON AND 2 LONGERON SPLICE FAB AND FPI C/O ON BOTH.  FOUND NO CRACK EVIDENT.  REPAIR LONGERON AND 2 SPLICE INSTALLED PER SRM 53-10-00 FIG 1, VOL I, REV 40.  ITEM TRANSFERRED TO MPI CONTROL NR P20504.
